# SDR CALA2017012300162

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 17,002 hours, 5,990 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE SHOWS 1000 FEET LESS. PERFORMED FLIGHT MANAGEMENT COMPUTER SYSTEM BITE PROCEDURE IAW MM 34-61-00-810-801.  LEFT AND RIGHT FMC SYSTEM BITE CHECKED GOOD, NO FAILURES NOTED.
